# SDR KBM2004F00200

- Difficulty date: August 17, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Worn
- Location: Starter Gen
- Part time: 865 hours
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMATURE WORN, SPARKS DURING, INTERMITTENT OPERATION.  REMOVED AND REPLACED.
